# SDR VNAA0401015

- Difficulty date: January 28, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 16 hours, 25 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Failed
- Location: F/A Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FLIGHT ATTENDANT PANEL'S EMERGENCY LIGHT SWITCH WAS NOT WORKING PROPERLY.  MAINTENANCE INSPECTED AND REPLACED A PIN IN THE PANEL'S CONNECTOR IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
